Asymptotic Efficiency in Dynamic Principal-Agent Problems


Müller, Holger M.


Document Type: Article
Year of publication: 2000
The title of a journal, publication series: Journal of Economic Theory : JET
Volume: 91
Issue number: 2
Page range: 292-301
Place of publication: Amsterdam
Publishing house: Elsevier
ISSN: 0022-0531
Publication language: English
Institution: School of Law and Economics > VWL, Wirtschaftstheorie (Kübler -2011)
Subject: 330 Economics

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Müller, Holger M. (2000) Asymptotic Efficiency in Dynamic Principal-Agent Problems. Journal of Economic Theory : JET Amsterdam 91 2 292-301 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item